Testing Gaussianity and Linearity For Random Fields in the Frequency Domain
J. Yuan
Journal of Time Series Analysis, 2000, vol. 21, issue 6, 723-737
Abstract:
We consider tests of Gaussianity and linearity for random fields on Zd, where Z is the set of integers and d≥ 1. As in the time series case, the idea is to test the constancy (zero or otherwise) of the modulus of the kth‐order normalized spectrum (k > 2). We derive the asymptotic normality of the real part, the imaginary part and the modulus of the estimated normalized kth‐order spectrum at fixed frequencies. This leads to the formation of likelihood‐ratio tests. The test statistics are simple and intuitively plausible, and their asymptotic distributions are given in terms of deviations from Gaussianity and linearity.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00207
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:21:y:2000:i:6:p:723-737
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().